I am probably not going to be much help here, not sure where to start. But, I wanted to welcome you here and to tell you to stay close to the board...I am hopeful that someone with help will get here to support you. I have no experience with tram or sub, but others here do and will share what they can. I am glad you have a doctor to help.
Oh God, I love your screen name, Your only screwed for a bit then you'll have your life back. I ann so glad your seeing a DR. The anorexia is sure to complicate a little. That being said, even w/o anorexia you would be feeling uncomfortable right now. Your weaning and seem to be doing well with that (good girl). Now you need to up your nutrition and what better incentive than to lessen w/d's. Start a good multi vitamin, protein drinks for added energy, and some b6 and b12 to help level you out. Because of your pattern of trading one med for another, be careful of any benzo's no matter how tempting. I used these to help with w/d and then had that monkey to deal with. Can someone help with your kiddos for a few days? Keep posting with your symptoms and more folks will be on to help. MOST IMPORTANT, keep pushing fluids. You will sabotage all your efforts if you get dehydrated from limiting nutrition and liquids. Sending support and hugs your way. xx
Someday your brain will be better...Just dont give up. It is my belief that our problems are not the drugs,anorexia,etc., but it is whats going on between our ears. If we get help with our thinking and deal with whats in our head...the rest will come automatically. I am sorry to hear you are having a hard time dealing with all that is going on. "Single, widowed mother of young children" is a LOT for anyone to handle. Do you have anyone who you can talk to about how you feel.
I would imagine that the drugs and the anorexia together have a lot to do with the aches. Withdrawing is hard on a body and that would be worse if your body is not strong. Are you getting any professional help for your depression and for the withdrawal (is your Dr. helping to manage this). I hope that you find some help and peace for all this soon. Life can be good again...don't lose hope. You and your children deserve to be happy and have a good life. Peace and stregth to you ! <3
Thanks everyone <3 I'm taking lots of vitamins but without decent nutrition I doubt it will help much. Being widowed was the nightmare that drove me into both the drugs and anorexia but the depression has been around for years.
Are you getting help for your depression? And the anorexia? Please tell me you are. You've been through a horrible time and you need all the support you can get.
And while I think it's great that you want to quit the pills, please find help for your health and depression issues. I believe that's where your recovery will truly begin. I'm sorry about your husband. I can't begin to imagine what you are going through.
So, are you asking if you can detox from the Subs. by using tramadol? You have been doing this for 17 days, right? But you are worried at how bad the tram withdrawals may be, and if the sub withdrawals should be totally gone. Is that what you mean?
There is a "separate section" of MedHelp that has posts mainly dealing with tramadol. The people that have been through tram issues know so much about Tram. The Moderator's name is Emily Post. If I see it mentioned as how to find them, I will send it to you.
And, I would try finding some support. Try to invest into the couple of ladies that could be close friends and carry the burden a bit. I always think church should come alongside the widowed, and help. James, states that in his book in the Gospels. I would go to your church or start to look for a church that helps women in the communities, where they can help.
I am deeply sorry for your great losses. I pray that God would like the spirit of depression and anxiety that keeps you unable to take care of yourself and your children. I will be praying, and I know others here will too.
oooooppps. The book of James isn't in the Gospels. It is one of Paul's letters in the New Testament of the Bible.
I'm seeing a grief counselor and going to a grief recovery group, but nothing for the anorexia. Also, psychiatrist for some mood stabilizers, hasn't done much though
Hi-I doubt you are addicted to the Tramadol but it's still just fine to taper. Personally, I think your troubles are related to your poor nutritional status. There are a host of problems and symptoms that are caused by being anorexic. You need to get focused on that right away because it's such a deadly disease. Your kids need you, don't forget that!
I should mention that a concern of mine is this: I've been using pills for synthetic energy that I technically should have been getting from food for such a long time now, and that's my main concern. I'm more addicted to starving then I am to drugs, and now that I have nothing left to give me energy I'm fading fast. I've done some research and I know that many people with eating disorders have drug problems and vice versa but have yet to find much info on withdrawals for those people, if its any different etc
I'm just gonna call you that because I know you feel screwed honey, and who could blame you? But you are gonna get through this and the way to do it is through love. The grief support and counselling is awesome, but maybe some trauma counselling would be even better. You've been through so much, and my heart goes out to you. You need and deserve as much support as possible...you are worth it and your life is worth it! I've struggled with anorexia and drug addiction for most of my life, and I have to say that until I started to process my own trauma, forgive myself, and learn to live from love for myself, it was a very dark road. One I nearly died on more than once. I've been in recovery for nearly 6 months now, and I am so grateful I survived and have now given myself the chance to thrive. You have children that need you, and you need to survive this. Do you have family/friend support? Do you speak about your addiction/anorexia with your counsellor or support group?
Know that you will be listened to and supported here no matter what.
I started using percocets after my husband passed away. It was the one thing that took the pain of the loss away. I also had to deal with my sister dying a few months later and I needed them for energy to go visit and help with her. Is it possible for you to drink Ensures or Boost for during your withdrawal? Is there any one person that you could confide in that would help you with your children? I know how hard it is and how scared you must be. Big hugs going out to you.
Thanks to everyone who responded
Lu- when u started on ur recovery did u start with the drugs or the eating or everything at once? What were u using and were ur withdrawals especially brutal? Pat, I can relate to that, I started using on the one year anniversary of his death figuring that I had given grieving a fair chance and that the agony was unbearable. Honestly, without the drugs I might have killed myself. But that's basically what I'm doing now with the anorexia
For me, I was just going from one set of destructive behaviour to the next until I dealt with my emotions and thoughts behind it. I stopped starving myself and went into abusive relationships, I got really sick and started on the drugs, my body literally gave out and I was forced to confront everything. I realized that it didn't matter what the destruction was, the reason behind it was the same. I've done a lot of therapy, and a lot of work-I work at it every day. Reclaiming my life from the pills was the most empowering thing I've ever done. I got to a place where I realized I was probably going to die if I continued, and my life wasn't worth living if I didn't stop. I made a choice and I stopped. The w/d was no picnic physically-it was brutal. But I found support on this forum and I made up my mind and I surrendered to the process. A strong aftercare, recovery plan is key. Most importantly, you must believe that you are worth it. You are here and reaching out and that is the first step. I had such a negative relationship with myself it took a total shift in my thinking. I stopped seeing my body/myself as the enemy and saw myself as woth fighting for-and I started to fight.
You aren't going to solve all your issues in one day, one week, one year-but you deserve to be happy and healthy and you can be! Do you have family/friend support? Someone you can confide in? It's the secrets and shame that keep us sick. Do you have a doctor that you trust? You need and deserve support.
I have friends and family that I love, that love me. They all know about the anorexia since its visible but the drug stuff, only my friends know about. If my family knew, I fear they would try to take my children from me. They're all very scared about the anorexia but frustrated that the whole "just eat please, you're thin, swear to god!" thing doesn't work. Many of my friends have had drug problems, none have ever had eating disorders that I know of. My family is also pretty normal about food.
Checking in on you today-how are you doing? I really think seeing a doctor that you trust and telling them the whole story is your first step. Getting involved in a recovery program would also give you some wonderful, non-judgemental support. There are 12 and 16 step programs for Eating Disorders and addiction (personally I believe the root of both is the same) in most areas. I'm not sure where you are in the world, but if you do an internet search you should be able to find something. Know that you are not alone, that you don't have to be alone. It is so difficult for the people we love to understand our destructive behaviour, especially until we understand it ourselves. Reach out and get some help today-as I said, you are worth it. Believe that.